# SDR CALA2013100400724

- Difficulty date: October 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT REAR SPAR VERTICAL PRESSURE WEB AT RBL 27 & WL 194.  TRIMMED OUT DAMAGE SECTION OF WEB FROM RBL 21 TO RBL 30 & INS T REPAIR DBLER & FILLER IAW ECRA 5300-01630.
